Interpolation of hypergeometric ratios in a global field of positive characteristic  [ Interpolation de rapports hypergéométriques dans un corps global de caractéristique non nulle ]
Annales de l'Institut Fourier, Tome 57 (2007) no. 5, pp. 1655-1687.

Pour chaque corps global de caractéristique non nulle, nous donnons de nombreux exemples de fonctions algébriques en deux variables qui possèdent des propriétés consistantes avec un raffinement de la conjecture de Stark conjecturé récemment par l’auteur. Tous les exemples sont des unités de Coleman. Nous obtenons nos résultats en étudiant les chtoucas de rang un dont le zéro et le pôle sont génériques, et ne sont donc associés avec aucun module de Drinfeld.

For each global field of positive characteristic we exhibit many examples of two-variable algebraic functions possessing properties consistent with a conjectural refinement of the Stark conjecture in the function field case recently proposed by the author. All the examples are Coleman units. We obtain our results by studying rank one shtukas in which both zero and pole are generic, i. e., shtukas not associated to any Drinfeld module.

DOI : https://doi.org/10.5802/aif.2310
Classification : 11R37,  11T99
Mots clés : chtouca, rapport hypergéométrique, unité de Coleman
@article{AIF_2007__57_5_1655_0,
     author = {Anderson, Greg W.},
     title = {Interpolation of hypergeometric ratios in a global field of positive characteristic},
     journal = {Annales de l'Institut Fourier},
     pages = {1655--1687},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {5},
     year = {2007},
     doi = {10.5802/aif.2310},
     mrnumber = {2364146},
     zbl = {1127.11075},
     language = {en},
     url = {www.numdam.org/item/AIF_2007__57_5_1655_0/}
}
Anderson, Greg W. Interpolation of hypergeometric ratios in a global field of positive characteristic. Annales de l'Institut Fourier, Tome 57 (2007) no. 5, pp. 1655-1687. doi : 10.5802/aif.2310. http://www.numdam.org/item/AIF_2007__57_5_1655_0/

[1] Anderson, G. W. Rank one elliptic A-modules and A-harmonic series, Duke Mathematical Journal, Volume 73 (1994), pp. 491-542 | Article | MR 1262925 | Zbl 0807.11032

[2] Anderson, G. W. A two-variable refinement of the Stark conjecture in the function field case, Compositio Mathematica, Volume 142 (2006), pp. 563-615 | Article | MR 2231193 | Zbl 05042486

[3] Anderson, G. W. Interpolation of numbers of Catalan type in a local field of positive characteristic (to appear) (Journal für die Reine und Angewandte Mathematik) | Zbl 1133.11041

[4] Anderson, G. W.; Brownawell, W. D.; Papanikolas, M. A. Determination of the algebraic relations among special Γ-values in positive characteristic, Annals of Mathematics (2), Volume 160 (2004) no. 1, pp. 237-313 | Article | MR 2119721 | Zbl 1064.11055

[5] Coleman, R. F. On the Frobenius endomorphisms of Fermat and Artin-Schreier curves, Proceedings of the American Mathematical Society, Volume 102 (1988) no. 3, pp. 463-466 | Article | MR 928961 | Zbl 0666.14014

[6] Drinfeld, V. G. Commutative subrings of some noncommutative rings, Functional Analysis and Applications, Volume 11 (1977), pp. 9-12 | Article | MR 476732 | Zbl 0368.14011

[7] Goss, D. Basic structures of function field arithmetic, Ergebnisse der Mathematik und ihrer Grenzbegiete (3), Volume 35, Springer Verlag, Berlin, 1996 | MR 1423131 | Zbl 0874.11004

[8] Mumford, D.; Nagata, M. An algebro-geometric construction of commuting operators and of solutions to the Toda lattice equation, Korteweg-deVries equation, and related nonlinear equations, Proceedings of the International Symposium on Algebraic Geometry, Kyoto University, Kyoto, 1977 (1978), pp. 115-153 | MR 578857 | Zbl 0423.14007

[9] Serre, J.-P. Algebraic Groups and Class Fields, Graduate Texts in Mathematics, Volume 117, Springer, New York, 1988 | MR 918564 | Zbl 0703.14001

[10] Tate, J. T. Number-theoretic background, Proceedings of Symposia in Pure Mathematics, Volume 33 (1979) no. 2, pp. 3-26 | MR 546607 | Zbl 0422.12007

[11] Thakur, D. S. Gamma functions for function fields and Drinfeld modules, Annals of Mathematics, Volume 134 (1991), pp. 25-64 | Article | MR 1114607 | Zbl 0734.11036

[12] Thakur, D. S. Drinfeld modules and arithmetic in the function fields, International Mathematics Research Notices (1992) no. 9, pp. 185-197 | Article | MR 1185833 | Zbl 0756.11015

[13] Thakur, D. S. Shtukas and Jacobi sums, Inventiones Mathematicae, Volume 111 (1993), pp. 557-570 | Article | MR 1202135 | Zbl 0770.11032

[14] Thakur, D. S. Function Field Arithmetic, World Scientific Publishing Co., River Edge, NJ, 2004 | MR 2091265 | Zbl 1061.11001

[15] Weil, A. Basic Number Theory, Die Grundlehren der Mathematischen Wissenschaften, Volume 144, Springer-Verlag, New York-Berlin, 1974 | MR 427267 | Zbl 0326.12001